# SDR AMCR201201180002

- Difficulty date: January 18, 2012
- Submitted: January 24, 2012
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N279DV
- Make and model: Cessna 525C
- Aircraft serial: 525C0052
- Aircraft time: 153 hours, 120 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Coax
- Part number: 5001688105
- Condition: Misinstalled
- Location: Tcas
- Part time: 153 hours, 120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE TCAS DISPLAY WAS INCORRECTLY PAINTING TARGETS AT 45 DEG TO THE LT OF WHERE IT SHOULD HAVE BEEN, BASED ON VISUAL AND ATC VERIFICATION.  CREW EXPERIENCED SIMILAR PROBLEM ON AN EARLIER SN ACFT (0049, 19 HRS TT) A FEW MONTHS PRIOR.  MX FOUND THE TWO COAX CABLES THAT CONNECT THE BELLY ANTENNA TO THE FUSELAGE BULKHEAD WERE INCORRECTLY INSTALLED.  THE YELLOW (PY1001B) AND THE BLACK (PY1002B) CABLES WERE SWAPPED. THERE WERE NO COLOR MARKINGS ON THE BULKHEAD.  SINCE THESE TWO ACFT ARE NEW AND THE FLOOR PANELS HAVE NEVER BEEN REMOVED, IT'S APPARENT THIS CAME FROM THE MFG IN THIS CONDITIONS, AND WERE NOTIFIED OF THE PROBLEM.
